On the Limiting Deterministic Case in McDonald-Siegel Real Options Model
Yann Braouezec
Post-Print from HAL
Date: 2009
References: Add references at CitEc
Citations:
Published in ICFAI Journal of Applied Finance, 2009, 15 (5), pp.62-68
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00677801
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().